# SDR AALA2019041649004

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 31,040 hours, 12,432 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS WITH CENTER FUEL TANK EMPTY RIGHT TANK SHOWED INCREASE BURN THAN THE LEFT. THE DIFFERENCE WAS  100 LBS EVERY 10 MIN. FUEL FLOWS WERE THE SAME.  AFTER LANDING A 220 LB DIFFERENCE CORRECTED  IT SELF TO A 10 LB DIFFERENCE BY THE TIME OF GATE ARRIVAL. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST- FUEL QUANTITY INDICATION SYSTEM. NO FAULTS INDICATED IAW AMM 28-41-00. NO PRIOR HISTORY.
